# SDR DALA2018092105689

- Difficulty date: September 19, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 71,099 hours, 22,379 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN THE MAIN CABIN FLOORBEAM, UPPER SURFACE, BS 345 RBL 61.5. REMOVED CORROSION AT MAIN CABIN FLOORBEAM UPPER SURFACE IAW SRM 51-10-02. CUT OUT DAMAGED AREA OF FLOORBEAM STA 345 DIM 16.9" AND REPAIRED FLOORBEAM ALL IAW SRM 53-00-51 REPAIR 8 FIG 201.
